Facebook Pixel
EmpowHER Guest

Plan B taken 73 hours after sex...

By Anonymous June 29, 2017 - 8:37am
Rate This

My fiancé and I had unprotected sex Sunday (the day after me period ended) through Wednesday, and each time he ejaculated inside me. I'm not on BC (usually he would wear a condom), so I took Plan B about 73 hours later--that Wednesday night. Tragically my fiancé passed away in a horrible car accident right after that, so it's been a week since we last had sex. I haven't had any symptoms from taking the pill, but yesterday I experienced an usual pressure "down there" (lower pelvic/vagina area), and a little bit of brownish discharge, which stopped. Today was more brownish pink blood, but on and off. Is this normal or could I possibly be pregnant? I didn't read anything about those being symptoms of the pill? My next period would normally be in about 9 days from now, so a little too soon for a pregnancy test and I'm freaking out. Thanks for any input!

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am so sorry to hear about the sudden and tragic loss of your fiance.

The brownish to pink vaginal discharge was probably the result of taking Plan B. you had just finished your period, so there was no time for the uterine lining to build up again.

If you do not get your next period or bleeding within three weeks of taking the pill, then test for pregnancy.


June 29, 2017 - 11:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!